# SDR 2008UALA00183

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 55,738 hours, 20,413 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON INTERCOSTAL AT BS 1600-1612 BL 0 WL 138 TO WL 142.  ACCOMPLISHED MAJOR REPAIR.
